# SDR SWIA201335054

- Difficulty date: October 2, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Support Frame
- Condition: Cracked
- Location: Hydraulic Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYDRAULIC PACK LOWER SUPPORT FRAME CRACKED.  C-CHECK REPLACED RT HYDRAULIC PACK LOWER SUPPORT FRAME & SECURED IAW SRM.
